# SDR TC8A97025

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: AS63665LE
- Condition: Failed
- Location: Lt Engine
- Part time: 6,835 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE DRIVEN HYDRAULIC PUMP STUCK IN BYPASS.  REMOVED AND REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP IAW MM 29-10-12, OPS CHECKS NORMAL.
